Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Clomiphene
    avatar
    Tryin41 posted:
    Loving this chat forum....well here is my question...I have a regular 28 day period) I am 38 I have not biologically had any children of my own. My doctor sent me for my HSG test (which turned out good- I only have one fallopian tube but everything was clear) my husband had a SA semen analysis (everything was Perfect) I started my first round of Clomiphene on March 15th (days 3-7 50MG) I gave myself the shot on the 27th..(after my doctors appt finding out there were 4 follicles all above 18) with No Luck yet. 2 negative tests and last month on day 26 I had an unusual light period...very LIGHT very miscolored brownish then day 4 lil pink. So I did NOT take the 2nd round of clomiphene pills. Now I on the 3rd month and day 26 when I should be starting my period it is Again very very light I'm already on day 4 of my period and I'm only seeing spotting when I use the bathroom. IS THIS NORMAL...??? I have my Clomiphene pills still from last month but I have since relocated due to a family emergency.... I dont know if I should take the pills or wait Again till next month an see if I get a Normal period. So to sum it up did my first round of Clomiphene in March....spotting for 6 days in April....and now spotting again in May.... Is This Normal & do I take the pills anyways..even though I have Not had a Normal period. Thank you so much for any suggestions.....!!!!

    Sincerely,
    Waiting.....!!!!
    Reply
     
    avatar
    Tryin41 responded:
    I forgot to mention I also had the IUI done after the shot...


    Spotlight: Member Stories

    Dh and i have been ttc for 3 years with no luck. So we went to see a obgyn who did a laporoscopy on me and after said that my tubes were both open, i ...More

    Helpful Tips

    Helpful Tips
    AF-Aunt Flo BFN- Big Fat Negitive BFP- Big Fat Positiove EWCM- Egg White cervicle Mucus CM- Cervial Mucus LMP- Last menstral Period BBT- ... More
    Was this Helpful?
    27 of 28 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.